# SDR AALA202502202778

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 25,687 hours, 10,242 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 18 WHITE ESCAPE PATH LIGHT INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE AND REPAIRED IT PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
